# SDR COMA0260044

- Difficulty date: January 13, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 13,618 hours, 12,914 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5553 FLAPS FAILED AT 30 DEGREES DURING APPROACH.RESET FLAP SYSTEM AND DEFERRED MAINT. PER AD 98-20-01.
